Multilinear Singular Integrals and their Commutators with Nonsmooth Kernels on Weighted Morrey Spaces
Songbai Wang and
Yinsheng Jiang
Abstract and Applied Analysis, 2013, vol. 2013, 1-10
Abstract:
Some multilinear maximal functions and the generalized Calderón-Zygmund operators and their commutators with nonsmooth kernels are studied. The purpose of this paper is to establish that these operators are bounded on certain product Morrey spaces . Based on the boundedness of these operators from to , we obtained that they are also bounded from to with , , and , .
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/280401.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/280401.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:280401
DOI: 10.1155/2013/280401
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().